# SDR SWAA2021082395452

- Difficulty date: July 15, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500c S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED ON BS 500C AT LEVEL STR 25L AT FWD CARGO COMPARTMEN ; 2021-325878 / [01] REPLACED ANGLE CLIP LOCATED ON BS 500C AT LEVEL STR 25L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 143A7505 REV:B; [02] REPLACED ANGLE CLIP LOCATED ON BS 500C AT LEVEL STR 25L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 143A7505 REV:B; RII
